# SDR EY2R9600369

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24
- Propeller: Hartzl HC92ZK8
- System (JASC): 6110 · Propeller Assembly
- Part: Pilot Tube
- Part number: 13088
- Condition: Corroded
- Location: Propeller Assy
- Part time: 5,489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT TUBE FOUND CORRODED.
